# SDR CA010212030

- Difficulty date: January 30, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 6,556 hours
- Engine: Pwa PT6A28
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: RA16403906
- Condition: Cracked
- Location: Left Brake
- Part time: 120 hours, 130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS WERE FOUND ON THE LT BRAKE DISC, DURING INSPECTION. THE CRACKS WERE ON THE FLANGE, BETWEEN THE WEARING SURFACE AND THE MOUNTING SURFACE, AND CIRCUMFERENTIAL IN DIRECTION. THIS PART WAS ON 120 HOURS SINCE NEW.
